HealthCareMagic is now Ask A Doctor - 24x7 | https://www.askadoctor24x7.com

question-icon

Hi, I Was Given 60ml Of NyQuil Instead Of 30ml,

default
Posted on Thu, 26 Dec 2019
Question: Hi, I was given 60ml of NyQuil instead of 30ml, and now my pee is brown in color. I know that the daily limit of NyQuil should not exceed 4 doses of 30ml but still im worried, is it just my liver reacting to the NyQuil or is it something more serious. I don't feel any pain in my stomach. Thanks.
doctor
Answered by Dr. Shyam B. Kale (2 hours later)
Brief Answer:
I don't think that it's serious...

Detailed Answer:
Hello,

I have gone through your query and here is my advice.

As per your history, I don't think that it's serious.

Usually 30 ml of nyquil contains 650 mg of acetaminophen and XXXXXXX dose is 4 times a day and these symptoms usually seen after 2 to 3 days.

So I don't think that brown colored urine may be due to that.

Still I would suggest you to consult with physician for detailed examination. He may procure liver function test, urine analysis as per evaluation. Keep your self hydrated.

Hope I have answered your query and let me know if I can assist you further.

Note: For more detailed guidance, please consult an Internal Medicine Specialist, with your latest reports. Click here..

Above answer was peer-reviewed by : Dr. Vaishalee Punj
doctor
Answered by
Dr.
Dr. Shyam B. Kale

General & Family Physician

Practicing since :2011

Answered : 3855 Questions

premium_optimized

The User accepted the expert's answer

Share on

Get personalised answers from verified doctor in minutes across 80+ specialties

159 Doctors Online

By proceeding, I accept the Terms and Conditions

HCM Blog Instant Access to Doctors
HCM Blog Questions Answered
HCM Blog Satisfaction
Hi, I Was Given 60ml Of NyQuil Instead Of 30ml,

Brief Answer: I don't think that it's serious... Detailed Answer: Hello, I have gone through your query and here is my advice. As per your history, I don't think that it's serious. Usually 30 ml of nyquil contains 650 mg of acetaminophen and XXXXXXX dose is 4 times a day and these symptoms usually seen after 2 to 3 days. So I don't think that brown colored urine may be due to that. Still I would suggest you to consult with physician for detailed examination. He may procure liver function test, urine analysis as per evaluation. Keep your self hydrated. Hope I have answered your query and let me know if I can assist you further.